Addiction: Substance Abuse Community
dope sick
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

dope sick

i have been taking perc 10/lorcet 10 for about 8 years and after i see just about everyone in my family inclouding my wift which she takes percs 5mg i had to quit.  this is going on day four being clean. i read some your guys comments. you all are very supportive of one another.  i just keep telling myself that if i just take one then i would have to go through hell again like the first two nights. can anyone please tell me how long do the dt's last? and maybe some more helpfull hints on beating this thing.i have been taking tylenol and sudefed and over the count sleepeng gels. i was just wondering if there is something else that i could do to make it easier?
Related Discussions
0 Comments Post a Comment
Blank
271792_tn?1334983257
Morning!

There are otc supplements that you can take that will ease the withdrawal process and you can find a lot of good information by going to the health pages at the top right of this page.

Aside from that, keep yourself mentally busy and try and exercise if you can--- a short walk will help with the aches, as crazy as that sounds.

You are almost out of woods and in a few days will be feeling physically better. Now to deal with the mental part of the addiction. I always suggest some form of aftercare. Whether it is meetings or counseling or both.

You have now learned how to GET clean...time to learn how to STAY clean.

Hang in there and listen to the advise here. There are a lot of good people here with good advise!!!
Blank
306867_tn?1299253309
Your energy level might be low for a few months. Lack of energy is often the cause for relapse. Please be patient with yourself and don't expect too much too fast. Just know it will come back and hang in there.
Like IBK said, if you can get some exercising in, it will help a lot.
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
4810126_tn?1395030098
Blank
EvolverU
Boston, MA
5347058_tn?1381192026
Blank
ariley13
Boston, MA
5840009_tn?1395493115
Blank
ROSYouralright
PHUKET, Thailand
2107676_tn?1388977459
Blank
Pat1956100
Canada
1827057_tn?1397523877
Blank
ricart70
IN
1970885_tn?1385151576
Blank
kyle505
Sacramento, CA